In this paper we investigate Moishezon twistor spaces which have a structure of double covering over a very simple rational threefold. These spaces can be regarded as a direct generalization of the twistor spaces studied in [J. Differential Geom. 36 (1992), 451-491] and [Compos. Math. 82 (1992), 25-55] to the case of arbitrary signature. In particular, the branch divisor of the double covering is a cut of the rational threefold by a single quartic hypersurface. We determine a defining equation of the hypersurface in an explicit form. We also show that these twistor spaces interpolate LeBrun twistor spaces and the twistor spaces constructed in [J. Differential Geom. 82 (2009), 411-444].
ASJC Scopus subject areas
- Applied Mathematics